Skip to Main content Skip to Navigation
Journal articles

Linear forms and axioms of choice

Abstract : no abstract
Document type :
Journal articles
Complete list of metadatas

https://hal.univ-reunion.fr/hal-01186172
Contributor : Nicolas Alarcon <>
Submitted on : Monday, August 24, 2015 - 2:29:17 PM
Last modification on : Monday, September 2, 2019 - 9:42:01 AM

Identifiers

  • HAL Id : hal-01186172, version 1

Collections

Citation

Marianne Morillon. Linear forms and axioms of choice. Commentationes Mathematicae Universitatis Carolinae, 2009, 50 (3), pp.421-431. ⟨hal-01186172⟩

Share

Metrics

Record views

118